Diverticulitis [5]

J. David, L. A. Ozick, W. Harford, W. L. Peterson, V. A. Parikh, J. Amini, R. Nanda

Research output: Contribution to journalArticle

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)1785-1786
Number of pages2
JournalNew England Journal of Medicine
Issue number26
Publication statusPublished - 1995

ASJC Scopus subject areas

  • Medicine(all)

Cite this

David, J., Ozick, L. A., Harford, W., Peterson, W. L., Parikh, V. A., Amini, J., & Nanda, R. (1995). Diverticulitis [5]. New England Journal of Medicine, 333(26), 1785-1786. https://doi.org/10.1056/NEJM199512283332618